Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Continuation of Riemann surfaces


Author: Richard Rochberg
Journal: Proc. Amer. Math. Soc. 48 (1975), 82-86
MSC: Primary 30A30; Secondary 30A46
DOI: https://doi.org/10.1090/S0002-9939-1975-0396927-5
MathSciNet review: 0396927
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is known that a nonplanar Riemann surface cannot be continued into all compact Riemann surfaces of a fixed positive genus. The Poincaré metric is used to construct a conformal invariant which is used to give an essentially geometric proof of this result.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A30, 30A46

Retrieve articles in all journals with MSC: 30A30, 30A46


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0396927-5
Article copyright: © Copyright 1975 American Mathematical Society